MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incorrect questionnaire was completed.Implanting the device off-label, migration, and no attempts to change the programs on the transmitter assembly have been ruled out.The device was not returned and could not be analyzed by engineering.Attempts to recover the device were unsuccessful, preventing engineering from performing investigation.The root cause of the event could not be determined, and the alleged issue could not be confirmed.This complaint will be closed with no further action.Complaints are tracked and trended as part of management review.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a burning sensation in their foot when turning the device on.Several attempts have been made to change the programs on the transmitter assembly with no change as the patient is still experiencing a burning sensation within 10-20 minutes of having the device turned on with lowest settings possible.Additionally, the patient reported a discoloration on their ankle close to the device.However, it has resolved.As of june 16, 2025, the patient reported the sensations have slowly gone away after having the device turned off for a few days.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22331597
Report Number3010676138-2025-00128
Device Sequence Number9436710
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01313-DT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR LN: SWO250115 SN: (B)(6)
Patient Age57 YR
Patient SexFemale